# SDR ASAA2021022634364

- Difficulty date: February 26, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 66,637 hours, 9,421 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A11546
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 360 CRACKED JUST BELOW STR 8 L/H AT I/B HOLE GROUNDED - YES. REPAIRED FRAME IAW T/C AD20090102-700-25-1L FIG 5
